Strucutre and representations of noncommutative C*-Jordan algebras.
Manuscripta mathematica, Tome 41 (1983), pp. 139-172
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
representation theory, noncommutative JB*-algebra, JB*-factor representation of type I, Stormer classification of JB-factors of type I, quadratic representation
@article{MM2_1983__41_154914,
author = {Robert Burkhard Braun},
title = {Strucutre and representations of noncommutative {C*-Jordan} algebras.},
journal = {Manuscripta mathematica},
pages = {139--172},
year = {1983},
volume = {41},
zbl = {0512.46055},
url = {http://geodesic.mathdoc.fr/item/MM2_1983__41_154914/}
}
Robert Burkhard Braun. Strucutre and representations of noncommutative C*-Jordan algebras.. Manuscripta mathematica, Tome 41 (1983), pp. 139-172. http://geodesic.mathdoc.fr/item/MM2_1983__41_154914/